# SDR SIMA991543

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3715 - EMERGENCY EXIT SIGNS OVER SERVICE DOOR AND MAIN CABIN DOOR DO NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY BATTERY PACK.  OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.  (X)
